An Innovative Pricing Method for Telecommunication Services Pricing through American Options

Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto

Risultato della ricerca: Article

Lingua originaleEnglish
pagine (da-a)00-00
RivistaJournal of Networks
Volume4 Issue 1 2009
Stato di pubblicazionePublished - 2009

Cita questo

Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto (2009). An Innovative Pricing Method for Telecommunication Services Pricing through American Options. Journal of Networks, 4 Issue 1 2009, 00-00.

An Innovative Pricing Method for Telecommunication Services Pricing through American Options. / Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto.

In: Journal of Networks, Vol. 4 Issue 1 2009, 2009, pag. 00-00.

Risultato della ricerca: Article

Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto 2009, 'An Innovative Pricing Method for Telecommunication Services Pricing through American Options', Journal of Networks, vol. 4 Issue 1 2009, pagg. 00-00.
Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto. An Innovative Pricing Method for Telecommunication Services Pricing through American Options. Journal of Networks. 2009;4 Issue 1 2009:00-00.
Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto. / An Innovative Pricing Method for Telecommunication Services Pricing through American Options. In: Journal of Networks. 2009 ; Vol. 4 Issue 1 2009. pagg. 00-00.
@article{7c9b9d9e924b4544acba91a621f60b9f,
title = "An Innovative Pricing Method for Telecommunication Services Pricing through American Options",
author = "{Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto} and Pietro Cassara'",
year = "2009",
language = "English",
volume = "4 Issue 1 2009",
pages = "00--00",
journal = "Journal of Networks",
issn = "1796-2056",
publisher = "Academy Publisher",

}

TY - JOUR

T1 - An Innovative Pricing Method for Telecommunication Services Pricing through American Options

AU - Cassara' P; Luigi Alcuri; Giuseppe D'Acquisto

AU - Cassara', Pietro

PY - 2009

Y1 - 2009

UR - http://hdl.handle.net/10447/24820

M3 - Article

VL - 4 Issue 1 2009

SP - 0

EP - 0

JO - Journal of Networks

JF - Journal of Networks

SN - 1796-2056

ER -